# SDR CALA2014062091315

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 40,497 hours, 17,453 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 42R IS CORRODED BETWEEN FRAME 63 & 64 IN AFT CARGO COMPARTMENT.  CORROSION WAS OUT OF LIMITS FOR BLENDING.  CUT OUT STRINGER BETWEEN FRAME 62 & 63 & REMOVED FACTORY INSTALLED SPLICE.  INSTALLED NEW STRINGER & SPLICE.   THIS REPAIR REQUIRES RE-INSPECTION.  1ST INSPECTION DUE AT 60000FC & 75000FH AFTER REPAIR EMBODIMENT.  CURRENT PTC = 17453 & PTT = 40497.
